SIAM Journal on Control and Optimization, Vol.51, No.1, 304-331, 2013
SECOND ORDER SUFFICIENT OPTIMALITY CONDITIONS FOR PARABOLIC OPTIMAL CONTROL PROBLEMS WITH POINTWISE STATE CONSTRAINTS
In this paper we study optimal control problems governed by semilinear parabolic equations where the spatial dimension is two or three. Moreover, we consider pointwise constraints on the control and on the state. We formulate first order necessary and second order sufficient optimality conditions. We make use of recent results regarding elliptic regularity and apply the concept of maximal parabolic regularity to the occurring partial differential equations.
Keywords:parabolic equation;maximal parabolic regularity;optimal control;sufficient optimality conditions